# SDR AALA202104269030

- Difficulty date: March 11, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 40,782 hours, 14,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367400700000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DELAMINATION FOUND ON FLOOR PANEL 131GF LOCATED FROM FR28 TO FR30, BUTT LINE FROM Y970.8 TO Y1353. L= 29 INCHES D= 14.75 INCHES. REPLACED FLOOR PANEL 131GF PER SRM 53-02-00-30-011.
